Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 736846, 5 pages
http://dx.doi.org/10.1155/2014/736846
Research Article

On Generalized -Recurrent -Trans-Sasakian Manifolds

1Department of Mathematics, Kuvempu University, Jnana Sahyadri, Shimoga 577451, India
2Department of Mathematics, B.V.B. College of Engineering & Technology, Hubli 580 032, India

Received 14 September 2013; Accepted 17 December 2013; Published 30 January 2014

Academic Editors: P. Li and C. Yin

Copyright © 2014 C. S. Bagewadi and Dakshayani A. Patil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study generalized -recurrent -trans-Sasakian manifolds. A relation between the associated 1-forms and and relation between characteristic vector field ξ and the vector fields for a generalized -recurrent.